Completely ℤ symmetric R matrix

Youichi Shibukawa, Kimio Ueno

    Research output: Contribution to journalArticle

    32 Citations (Scopus)

    Abstract

    An infinite-dimensional R matrix related to the limiting case n→∞ of the completely ℤn symmetric R matrix is discovered. This R matrix is expressed as an operator on C(S1×S1). Moreover, the fusion procedure of the R-operator is investigated and the finite-dimensional R matrices are constructed from the R operator.

    Original languageEnglish
    Pages (from-to)239-248
    Number of pages10
    JournalLetters in Mathematical Physics
    Volume25
    Issue number3
    DOIs
    Publication statusPublished - 1992 Jul

      Fingerprint

    Keywords

    • Mathematics Subject Classifications (1991): Primary 81R50, 82B23, Secondary 17B37, 82B20

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Physics and Astronomy(all)
    • Mathematical Physics

    Cite this